# SDR C8GA201000048

- Difficulty date: September 10, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,050 hours, 35,449 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Gouged
- Location: Rt Nacelle
- Part time: 52,050 hours, 35,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPLEMENTAL INFORMATION" DURING HEAVY MX INSPECTION THE RIGHT ENGINE PYLON AFT ENGINE MOUNT SIDE SKIN STRUCTURE WAS FOUND TO BE DAMAGED. FABRICATED NEW SKIN FROM 2024 T3 .040" DIM. 8" X 3" AND INSTALLED REPAIR. NO OTHER DEFECTS NOTED, ACFT WAS RETURNED TO SERVICE.
